# SDR M7K2008F00146

- Difficulty date: November 5, 2007
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Damaged
- Location: Canopy
- Part time: 2,893 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ACFT STRUCK BIRD WITH LOSS OF PILOTS AND CENTER WINDSCREENS.  ACFT LANDED AT FIRST PRACTICAL LANDING SPOT.  A MAJOR REPAIR OF LT CANOPY FRAME AND LT CENTER FRAME HAS BEEN COMPLETED BY MFG SUBSIDIARY.  PILOTS WINDSCREEN FOUND INADEQUATE TO PREVENT BIRDS PENETRATION.   (K)
